# SDR UPS07M50382

- Difficulty date: June 8, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT HORIZONAL STAB NR 36 BARREL NUT BORE FOUND CORRODED.  CORROSION AT BARREL NUT BORE REMOVED PER SRM 51-21-01 V2 R38 BOTTOM REM BLEND OUT 0.110" DEEP BORE REAMED 0.2538" DIA REM BLEND OUT 0.090" FOUND EXCEEDING EO LIMITS.  BORE REAMED TO 2.602" & BOTTOM BORED DOWN FURTHER 0. 080" PER EN1364-07.  BARREL NUT BORE BLEND OUT & BOTTOM PERIPHERY SMOOTHEN & PR PROTECTED.  BARREL NUT BORE REP C/OUT IS ACCEPTABLE PER EN1364.07.
